# SDR RYNA2010007020027

- Difficulty date: July 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 53,181 hours, 33,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FOOT SECTION OF EMERGENCY FLOOR TRACK LIGHTING NOT SECURED TO FLOOR.  RE-SECURED EMERGENCY FLOOR TRACK LIGHTING.  REFERENCE MD80 MM 33-53-01.  OPERATIONAL CHECKED GOOD.
